# SDR DU4R2006678

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME UPPER CAP ON AFT PIT BS 1400 BETWEEN S-25L TO S-26L.  CUT OUT DENTED AREA, FABRICATED AND INSTALLED FRAME SUPPORT REPAIR 8.2" BY 2.4" FROM 2075-T6 .071" IAW B757 SRM 51-70-11, 51-20-01 AND 51-40-02.
